# SDR COMA9710043

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 12041441001
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NACELLE OUTBOARD STRINGER NR 1 WAS DAMAGED BY THE FORWARD GEAR DOOR TENSIONER WHICH HAD DISCONNECTED BECAUSE THE RETAINING BOLT FELL OUT.  THE LT STRINGER NR 1 HAD BEEN PREVIOUSLY REPAIRED BY INSERTION FOR THE SAME REASON.  SINCE THE INSERTION REPAIR WAS THE ONLY STRUCTURE DAMAGED, IT WAS REPLACED PER THE ORIGINAL REPAIR REPORT, AERODESIGN REPORT NR 1139-1, REV IR, DATED 5-20-94.
